RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 44(86), Number 2, Pages 263–272 (Mi msb4946)  

This article is cited in 1 scientific paper (total in 2 paper)

On perfect forms in six variables

V. S. Vladimirov


Full text: PDF file (820 kB)

Bibliographic databases:

Document Type: Article
Received: 10.09.1956

Citation: V. S. Vladimirov, “On perfect forms in six variables”, Mat. Sb. (N.S.), 44(86):2 (1958), 263–272

Citation in format AMSBIB
\Bibitem{Vla58}
\by V.~S.~Vladimirov
\paper On perfect forms in six variables
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 44(86)
\issue 2
\pages 263--272
\mathnet{http://mi.mathnet.ru/msb4946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=104626}
\zmath{https://zbmath.org/?q=an:0080.26405}


Linking options:
  • http://mi.mathnet.ru/eng/msb4946
  • http://mi.mathnet.ru/eng/msb/v86/i2/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Ryshkov, E. P. Baranovskii, “Classical methods in the theory of lattice packings”, Russian Math. Surveys, 34:4 (1979), 1–68  mathnet  crossref  mathscinet  zmath
    2. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:148
    Full text:55
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019